# SDR R61A2025111210517

- Difficulty date: November 21, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 45,098 hours, 34,140 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348E5
- Part serial: 902180
- Condition: Failed
- Location: Nr 2
- Part time: 25,371 hours, 17,696 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ENG 2 FAIL AROUND 10,000FT, N1 ROLL BACK. LOUD BANG ASSOCIATED WITH ENGINE FAIL. N1 ROLLED BACK TO APPROXIMATELY FLIGHT IDLE (AROUND 32 - 36%). DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. REMOVED AND REPLACED E2.
